Vol. 2 No. 2 (2024)

					View Vol. 2 No. 2 (2024)
Published: 15-08-2024

Full Issue

Articles

  • On the source problem for the diffusion equations with conformable derivative

    Nghiem Thi Van Anh, Vu Anh Tuan, Le Dinh Long, Doan Vuong Nguyen
    55-64
    DOI: https://doi.org/10.64700/mmm.24
  • A short review on (p,q)-equations with Carathéodory perturbation

    Calogero Vetro
    65-79
    DOI: https://doi.org/10.64700/mmm.33
  • On the solutions of a coupled system of proportional fractional differential inclusions of Hilfer type

    Aurelian Cernea
    80-89
    DOI: https://doi.org/10.64700/mmm.31
  • A Jackson-type estimate in terms of the \(\tau\)-modulus for neural network operators in \(L^{p}\)-spaces

    Lorenzo Boccali, Danilo Costarelli, Gianluca Vinti
    90-102
    DOI: https://doi.org/10.64700/mmm.42
  • On a problem inspired by Descartes' rule of signs

    Vladimir Kostov
    103-116
    DOI: https://doi.org/10.64700/mmm.38